MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS BIFURCATE

VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS BIFURCATE
Model Number GELSOFT PLUS BIFURCATE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The site advised that the device is not available; therefore no evaluation of the graft was possible.Health effect: clinical code: (b)(4): no clinical signs/symptoms or conditions were reported.Health effect: impact code: (b)(4): this leakage event had no reported direct health consequence or impact for the patient.Medical device problem code: (b)(4): material integrity problem reported.Type of investigation: (b)(4): trend analysis: review of similar complaints of leakage for all gelsoft branded devices gave an occurrence rate of (b)(4).Type of investigation: (b)(4): communication/interviews: additional information was requested/received from the clinician regarding the procedure.This information confirmed that the clinician used the device as per ifu guidelines.Type of investigation: (b)(4): analysis of production records: a review of the retained qc and manufacturing records for this batch (with attention to all in process and base material porosity testing) confirmed that the batch was manufactured to its design specification.Type of investigation: (b)(4) device not returned: the site advised that the device is not available.Investigation findings: (b)(4): no device problem found: no issue was found with the manufacturing of the batch (based on the review of the retained production records).Investigation conclusions: (b)(4): cause not established: the root cause of the reported defect could not be determined.Vascutek ltd.Considers this event as closed.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process, if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
During a procedure (an emergency replacement for a common iliac artery aneurysm) on (b)(6) 2021, a clinician reported blood leakage at the bifurcation area of the gelsoft plus bifurcate graft.The clinician also indicated that the stitching at the crutch appeared loose.The leak was arrested by the placement of two sutures.

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key11626903
Report Number9612515-2021-00012
Device Sequence Number14427758
Product Code DSY
UDI-Device Identifier05037881115511
UDI-Public05037881115511
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K00207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberGELSOFT PLUS BIFURCATE
Device Catalogue Number631407P-J
Device Lot Number21439340
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;